# SDR ASOA20140820089

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 24,456 hours, 14,223 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN APU GENERATOR FAIL MESSAGE WITH STRONG ELECTRICAL ODOR.  FOUND APU STARTER/GENERATOR INOPERATIVE.
